Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: LITHIUM, crashing, ADs, etc Chloe

Posted by Cam W. on October 5, 2001, at 22:09:17

In reply to Re: LITHIUM, crashing, ADs, etc, posted by Chloe on October 5, 2001, at 20:26:06

Chloe - I would say that you lithium level being that low could contribute to your agitation, depresssion, and elation. For lithium to work, you need to stay within the therapeutic window (0.8 - 1.2). If your level is lower than 0.8 you are at risk for a relapse; above 1.2 you need to worry about toxicity.

When lithium is used to augment antidepressants, blood level targets are lower (eg. 0.6).

Good luck in getting the level up. - Cam


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cam W. thread:79893
URL: http://www.dr-bob.org/babble/20010927/msgs/80400.html